# SDR CA020225003

- Difficulty date: February 11, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 11,862 hours
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A34
- Condition: Deteriorated
- Location: Nacelle
- Part time: 12,395 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) - DETERIORATION INTERNALLY- COATING DETERIORATED ON SMALL EXIT DUCT WHICH CAUSED DAMAGE TO TURBINE BLADES.- CORROSION THROUGHOUT ENGINE (UNEXPLAINABLE) INSIDE AND OUT - WHITE POWDER.
